Scheduled System Maintenance:
On May 6th, single article purchases and IEEE account management will be unavailable from 8:00 AM - 5:00 PM ET (12:00 - 21:00 UTC). We apologize for the inconvenience.
By Topic

Iterative Solutions for Electromagnetic Fields at Perfectly Reflective and Transmissive Interfaces Using Clifford Algebra and the Multidimensional Cauchy Integral

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Chantaveerod, A. ; Dept. of Electr. Eng., Chulalongkorn Univ., Bangkok, Thailand ; Seagar, A.D.

A technique is presented for calculating the solution of Maxwell's equations using a CFIE based on the Cauchy integral and formulated in the guise of Clifford algebra. This formulation has a geometric interpretation leading to an iterative method of solution which is easily proven as convergent and correct for both perfectly reflective and perfectly transmissive interfaces. Simple test cases involving a cubic boundary and plane wave and dipole sources are used to investigate the numerical performance of the method.

Published in:

Antennas and Propagation, IEEE Transactions on  (Volume:57 ,  Issue: 11 )